# SDR CALA2025121512092

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 72,412 hours, 25,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - AT RIGHT OVERWING EXIT, 3EA EXIT LIGHTS DID NOT ILLUMINATE DURING EMERGENCY LIGHT TEST; BOTH FORWARD AND AFT ABOVE DOOR EXIT LIGHTS, AND ONE LOWER EXIT LIGHT AT AFT OVERWING EXIT DOOR. REPLACED EMERGENCY POWER SUPLY BATTERY IN REF TO AMM TASK 33-51-06-960-805. OPS CHECK GOOD ALL EMERGENCY EXIT SIGNS LIGHT PROPERLY.
